# SDR SWAA080039

- Difficulty date: January 1, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 73,803 hours, 52,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 328, STR 20R.  REPAIRED FRAME PER SRM.
